# SDR DHL9970112D

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE SKIN DENTED AT APPROX STA 1343 FROM STR 21R TO S-20R.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR 12 X 8' PER SRM 53-30-3.
